MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES
Catalog Number 306616
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#306616 batch# unknown.It was reported that the bd safetyglide needle pulled out of the hub.The following information was provided by the initial reporter: "the entire needle pulled out of the hub and was left inside a infants leg." verbatim: rcc received a complaint via email.Email(s) attached.Needle, sfty 192-n231s preventsg blu 23gx1".The entire needle pulled out of the hub and was left inside a infants leg.
 
Additional Manufacturer Narrative
As no physical sample, valid part number or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SAFETYGLIDE
Common Device Name
SAFETYGLIDE NEEDLES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19164118
Report Number1213809-2024-00240
Device Sequence Number18006260
Product Code FMI
UDI-Device Identifier10612479262598
UDI-Public(01)10612479262598
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306616
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown